# SDR USAA2011020890580

- Difficulty date: January 29, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: 7402048505
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - GALVANIC CORROSION ON SOLID PIN AFT MOUNT LOWER OUTBOARD SIDE OF NR 2 ENGINE.  REPLACED SOLID PIN AFT MOUNT LOWER OUTBOARD SIDE OF NR 2 ENGINE IAW A320 AMM 71-22-11.
